zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation criteria for second-order nonlinear delay dynamic equations. (English) Zbl 1125.34046
The authors consider the second-order nonlinear delay dynamic equation $$\left(r(t)x^\Delta(t)\right)^\Delta +p(t)f(x(\tau(t))=0$$ on a time scale. By employing a generalized Riccati transformation of the form $$w(t):= \delta(t)\left[\frac{r(t)x^\Delta(t)}{x(t)} +r(t)a(t)\right],$$ they establish some new sufficient conditions which ensure that every solution oscillates or converges to zero. The obtained results improve the well-known oscillation results for dynamic equations and include as special cases the oscillation results for differential equations. Some applications to special time scales $R, N, q^{N_{0}}$ with $q>1$ and four examples are also included to illustrate the main results.

MSC:
34K11Oscillation theory of functional-differential equations
39A10Additive difference equations
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; Bohner, M.; O’regan, D.; Peterson, A.: Dynamic equations on time scales: A survey. J. comput. Appl. math. 141, No. 1 -- 2, 1-26 (2002) · Zbl 1020.39008
[2] Agarwal, R. P.; Bohner, M.; Saker, S. H.: Oscillation of second order delay dynamic equations. Can. appl. Math. Q. 13, 1-18 (2005) · Zbl 1126.39003
[3] Agarwal, R. P.; O’regan, D.; Saker, S. H.: Oscillation criteria for second-order nonlinear neutral delay dynamic equations. J. math. Anal. appl. 300, 203-217 (2004) · Zbl 1062.34068
[4] Agarwal, R. P.; O’regan, D.; Saker, S. H.: Oscillation criteria for nonlinear perturbed dynamic equations of second-order on time scales. J. appl. Math. comput. 20, 133-147 (2006) · Zbl 1089.39001
[5] R.P. Agarwal, D. O’Regan, S.H. Saker, Properties of bounded solutions of nonlinear dynamic equations on time scales, Can. Appl. Math. Q., in press
[6] E. Akin Bohner, M. Bohner, S.H. Saker, Oscillation criteria for a certain class of second order Emden -- Fowler dynamic equations, Electron. Trans. Numer. Anal., in press · Zbl 1177.34047
[7] Bohner, M.; Peterson, A.: Dynamic equations on time scales: an introduction with applications. (2001) · Zbl 0978.39001
[8] Bohner, M.; Saker, S. H.: Oscillation of second order nonlinear dynamic equations on time scales. Rocky mountain J. Math. 34, 1239-1254 (2004) · Zbl 1075.34028
[9] Bohner, M.; Saker, S. H.: Oscillation criteria for perturbed nonlinear dynamic equations. Math. comp. Modelling 40, 249-260 (2004) · Zbl 1112.34019
[10] Erbe, L.: Oscillation criteria for second order linear equations on a time scale. Can. appl. Math. Q. 9, 1-31 (2001) · Zbl 1050.39024
[11] Erbe, L.; Peterson, A.: Riccati equations on a measure chain. Proc. dyn. Syst. appl. 3, 193-199 (2001) · Zbl 1008.34006
[12] Erbe, L.; Peterson, A.: Boundedness and oscillation for nonlinear dynamic equations on a time scale. Proc. amer. Math. soc. 132, 735-744 (2004) · Zbl 1055.39007
[13] Erbe, L.; Peterson, A.; Saker, S. H.: Oscillation criteria for second-order nonlinear dynamic equations on time scales. J. London math. Soc. 67, 701-714 (2003) · Zbl 1050.34042
[14] Erbe, L.; Peterson, A.; Saker, S. H.: Asymptotic behavior of solutions of a third-order nonlinear dynamic equation on time scales. J. comput. Appl. math. 181, 92-102 (2005) · Zbl 1075.39010
[15] Erbe, L.; Peterson, A.; Saker, S. H.: Kamenev-type oscillation criteria for second-order linear delay dynamic equations. Dynam. systems appl. 15, 65-78 (2006) · Zbl 1104.34026
[16] Hilger, S.: Analysis on measure chains --- a unified approach to continuous and discrete calculus. Results math. 18, 18-56 (1990) · Zbl 0722.39001
[17] Li, H. J.: Oscillation criteria for second order linear differential equations. J. math. Anal. appl. 194, 312-321 (1995) · Zbl 0829.34060
[18] Saker, S. H.: New oscillation criteria for second-order nonlinear dynamic equations on time scales. Nonlinear funct. Anal. appl. 11, 351-370 (2006) · Zbl 1126.34024
[19] Saker, S. H.: Oscillation of nonlinear dynamic equations on time scales. Appl. math. Comput. 148, 81-91 (2004) · Zbl 1045.39012
[20] Saker, S. H.: Oscillation criteria of second-order half-linear dynamic equations on time scales. J. comput. Appl. math. 177, 375-387 (2005) · Zbl 1082.34032
[21] S.H. Saker, Boundedness of solutions of second-order forced nonlinear dynamic equations, Rocky Mountain J. Math., in press · Zbl 1139.34030
[22] Saker, S. H.: Oscillation of second-order forced nonlinear dynamic equations on time scales. Electron. J. Qual. theory differ. Equ. 23, 1-17 (2005) · Zbl 1097.34027
[23] Sahiner, Y.: Oscillation of second-order delay differential equations on time scales. Nonlinear anal. 63, 1073-1080 (2005)
[24] Zhang, B. G.; Shanliang, Z.: Oscillation of second-order nonlinear delay dynamic equations on time scales. Comput. math. Appl. 49, 599-609 (2005) · Zbl 1075.34061